Shock control of a low-sweep transonic laminar flow wing

Zhu, M., Li, Y., Qin, N. et al. (4 more authors) (2019) Shock control of a low-sweep transonic laminar flow wing. AIAA Journal, 57 (6). pp. 2408-2420. ISSN 0001-1452



Copyright, Publisher and Additional Information: © 2019 by N. Qin, M. L. Zhu, Y. H. Li, Y. Huang, F. Deng, Y. B. Wang, and N. Zhao. This is an author-produced version of a paper subsequently published in AIAA Journal. Uploaded in accordance with the publisher's self-archiving policy.
  • Accepted: 3 January 2019
  • Published (online): 19 February 2019
  • Published: June 2019
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Mechanical Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 16 Dec 2019 14:17
Last Modified: 18 Dec 2019 09:15
Status: Published
Publisher: American Institute of Aeronautics and Astronautics (AIAA)
Refereed: Yes
Identification Number: